Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

SLEEP

ive had bad anxiety and depression for months,i also have not slept well in months

i recently was prescribed a drug from my psychiatrist that knocks me out from 10at night till 7 in the morning.

i feel sooooo much better,

im certain many of my problems were because i had not slept well in a long time. even tho my sleep is now medicated, my days are much better.my feelings are balanced and healthy.

if your not sleeping well id like to sujjest you get something that will MAKE you sleep, and take it for at least 10 nights in a row.

i hope it helps.

sleep deprivation has very similar symptoms as depression and anxiety.


4 Responses
212753 tn?1275076711
  good for you!! .I am so glad you are getting your sleep and feeling better.I go to sleep myself but I dont stay asleep.I am going to talk to my doc about lunesta.
Love Venora
Avatar universal
sleep??? what's that?

Well I either don't sleep for days or when I do crash I still wake up every 3-4 hours just to toss and turn.  Still too tired to get up drift back off and do it again in another 3-4 hours.

Right now I'm in no sleep mode. Hoping I'll turn around by X-mas eve so I'll be able to enjoy the family on X-mas day.
Avatar universal
What is the name of the drug your doctor prescribed that helped you sleep?  Thanks  
Avatar universal
seroquel
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.